Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 72, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 9, 2015, 8:29 PM CDT for Shelby County, Alabama. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2015, 8:29 PM CDT (01:29 UTC)
- Expired
- Jun 9, 2015, 9:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Shelby County, AL
The radar
The Birmingham radar (KBMX), 23 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 8:31 PM CDT | TSTM WND DMG | 2 Ene Inverness, AL | TREE DOWN AT EAGLE RIDGE DR AND BROOK HIGHLAND PKWY AND ALSO AT MISSIONARY RIDGE DR AND BROOK HIGHLAND PKWY. TIME ESTIMATED FROM RADAR. |
| Jun 9, 8:31 PM CDT | TSTM WND DMG | 2 Ene Inverness, AL | TREE DOWN AT EAGLE RIDGE DR AND BROOK HIGHLAND PKWY. TIME ESTIMATED FROM RADAR. |
| Jun 9, 8:31 PM CDT | TSTM WND DMG | 6 N Chelsea, AL | TREE DOWN ALONG HIGHWAY 41 NEAR MT LAUREL |
| Jun 9, 8:45 PM CDT | TSTM WND DMG | 4 Ene Inverness, AL | MULTIPLE TREES AND POWER LINES REPORTED DOWN ALONG HIGHWAY 280 AND THE GREYSTONE COMMUNITY ALONG HUGH DANIEL DRIVE. TIME ESTIMATED FROM RADAR. |
| Jun 9, 8:45 PM CDT | TSTM WND DMG | Indian Springs Village, AL | TREES AND MULTIPLE POWER LINES REPORTED DOWN DUE TO STRONG WIND GUSTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.5 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1342 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
403
WUUS54 KBMX 100129
SVRBMX
ALC117-100215-
/O.NEW.KBMX.SV.W.0072.150610T0129Z-150610T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
829 PM CDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHELBY COUNTY IN CENTRAL ALABAMA...
* UNTIL 915 PM CDT
* AT 829 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MOUNT LAUREL TO OAK MOUNTAIN STATE PARK...
MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOOVER...ALABASTER...PELHAM...HELENA...CALERA...CHELSEA...
CHILDERSBURG...COLUMBIANA...WILSONVILLE...INDIAN SPRINGS VILLAGE...
VINCENT...HARPERSVILLE...WESTOVER...LAKE PURDY...GREYSTONE...
MEADOWBROOK...OAK MOUNTAIN STATE PARK...SHELBY COUNTY AIRPORT...
FOWLER LAKE AND MOUNT LAUREL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3329 8636 3327 8641 3328 8643 3326 8642
3324 8646 3320 8646 3320 8649 3318 8650
3315 8648 3307 8666 3307 8681 3333 8684
3336 8683 3337 8678 3342 8675 3342 8672
3347 8665 3347 8661 3350 8658 3353 8651
TIME...MOT...LOC 0129Z 343DEG 18KT 3342 8657 3334 8675
HAIL...1.00IN
WIND...60MPH
$$
081 follow-up statement
446
WWUS54 KBMX 100150
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
850 PM CDT TUE JUN 9 2015
ALC117-100215-
/O.CON.KBMX.SV.W.0072.000000T0000Z-150610T0215Z/
SHELBY AL-
850 PM CDT TUE JUN 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR CENTRAL SHELBY COUNTY...
AT 850 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CHELSEA TO NEAR ALABASTER...MOVING SOUTH AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HOOVER...ALABASTER...PELHAM...HELENA...CALERA...CHELSEA...
COLUMBIANA...WILSONVILLE...INDIAN SPRINGS VILLAGE...LAKE PURDY...
GREYSTONE...MEADOWBROOK...OAK MOUNTAIN STATE PARK...SHELBY COUNTY
AIRPORT...FOWLER LAKE...MOUNT LAUREL...OAK MOUNTAIN AMPHITHEATER...
RIVERCHASE...HIGHLAND LAKES AND BROOK HIGHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3320 8646 3320 8649 3318 8650 3315 8648
3307 8666 3307 8681 3333 8684 3336 8683
3337 8678 3342 8675 3342 8672 3347 8665
3324 8646
TIME...MOT...LOC 0150Z 346DEG 14KT 3331 8659 3323 8677
HAIL...1.00IN
WIND...60MPH
$$
08What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:38 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 9, 6:38 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 638 PM CDT TUE JUN 9 2015 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... MOST SHOWERS AND STORMS HAVE BEEN CONFINED TO OUR EASTERN AND SOUTHEASTERN COUNTIES THIS AFTERNOON AS THE WEAK FRONTAL BOUNDARY HAS PUSHED SOUTHWARD FROM THE TENNESSEE VALLEY. SOME STRONG STORMS HAVE DEVELOPED THAT ARE PRODUCING GUSTY WINDS...VERY HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE STORMS ARE VERY PULSE-LIKE IN NATURE AND MESOSCALE BOUNDARY INTERACTIONS WILL KEEP THE STORMS GOING WELL INTO THE EARLY EVENING HOURS WITH PLENTY OF SB CAPE TO WORK WITH AND LOW LFC LEVELS. MEANWHILE...ADDITIONAL SHOWERS AND STORMS ARE STARTING TO DEVELOP ON WHAT APPEARS TO BE THE FRONTAL BOUNDARY MOVING INTO OUR NORTHERN COUNTIES. THOSE SHOULD REMAIN SCATTERED IN NATURE THROUGH THE REMAINDER OF THE AFTERNOON. RAIN CHANCES WILL GRADUALLY DIMINISH FROM NORTH TO SOUTH FOR OUR NORTHERN COUNTIES AS DRIER AIR SLOWLY PUSHES SOUTHWARD THROUGH THE NIGHT TONIGHT. SCATTERED CONVECTION ACROSS THE SOUTH WILL EVENTUALLY BECOME MORE ISOLATED IN NATURE WITH THE LOSS OF DAYTIME HEATING. AS THE FRONT WASHES OUT OVER THE SOUTHEAST TOMORROW...SCATTERED SHOWERS AND STORMS WILL REMAIN IN THE FORECAST WITH THE HIGHEST COVERAGE ACROSS THE SOUTH. LESSER CHANCES REMAIN ACROSS THE NORTHERN HALF OF CENTRAL ALABAMA WITH SLIGHTLY DRIER AIR STILL IN PLACE. SOUTHERLY FLOW RETURNS TO ALL OF THE SOUTHEAST ON THURSDAY AS A SURFACE RIDGE BUILDS OFF THE SOUTHEAST COASTLINE. AN UPPER LEVEL RIDGE WILL ALSO BUILD ACROSS THE WESTERN ATLANTIC OVER THE WEEKEND...WITH UPPER HEIGHTS INCREASING OVER CENTRAL ALABAMA. SCATTERED SHOWERS AND STORMS WILL REMAIN POSSIBLE EACH AFTERNOON THROUGH THE WEEKEND BUT BECOME MORE ISOLATED IN NATURE BY MONDAY AND TUESDAY OF NEXT WEEK. THE UPPER RIDGE BECOMES QUITE PRONOUNCED BY THEN ACROSS ALL OF THE SOUTHEAST...WHICH WILL SEND TEMPERATURES UPWARD INTO AT LEAST THE LOW TO MID 90S FOR MANY LOCATIONS. ONLY ISOLATED SHOWERS AND STORMS CAN BE EXPECTED DURING THE PEAK HEATING OF THE DAY. SO NO DOUBT...SUMMER TEMPERATURES ARE DEFINITELY ON THE WAY. 56/GDG && .AVIATION... 00Z TAF DISCUSSION. SCATTERED SHOWERS AND STORMS CURRENTLY ACROSS THE TERMINALS. IT LOOKS AS THOUGH A FEW TERMINALS COULD BE DIRECTLY IMPACTED BY TSRA AND HAVE INCLUDED TEMPOS FOR THE NEXT HOUR OR SO IN A FEW OF THE TAFS. EXPECT THE DIURNALLY DRIVEN SHOWERS AND STORMS WILL DIMINISH OVER THE NEXT COUPLE OF HOURS. A MAJORITY OF THE MODELS INDICATE MVFR TO IFR FOG DEVELOPING AFTER 09Z ACROSS THE SOUTH AND EAST TERMINALS. THEREFORE...HAVE INCLUDE TEMPOS FOR IFR AT KANB...KASN...KMGM AND KTOI BETWEEN 09-13Z. EXPECT CONDITIONS SHOULD RAPIDLY IMPROVE TO VFR AFTER SUNRISE. 05/MA && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 9, 5:02 AM CDT, 15 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 502 AM CDT TUE JUN 9 2015 ALZ011>015-017>050-101315- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 502 AM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 9, 5:41 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT TUE JUN 9 2015
ALZ036-092315-
COOSA AL-
541 PM CDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOSA COUNTY UNTIL
615 PM CDT...
AT 541 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CREWSVILLE...OR NEAR KELLYTON...MOVING SOUTHEAST AT 5 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GOODWATER...KELLYTON...EQUALITY...NIXBURG...HIGHWAY 9 AND HIGHWAY
22...CREWSVILLE...COTTAGE GROVE...BRADFORD...WESTERN LAKE MARTIN...
FISHPOND AND RAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3275 8609 3275 8612 3295 8615 3305 8604
3302 8601 3280 8601
TIME...MOT...LOC 2241Z 325DEG 6KT 3294 8608
05/MASpecial weather statement, Jun 9, 6:40 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CDT TUE JUN 9 2015
ALZ041-043-100030-
ELMORE AL-AUTAUGA AL-
640 PM CDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUTAUGA AND SOUTHWESTERN
ELMORE COUNTIES UNTIL 730 PM CDT...
AT 639 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DEATSVILLE...OR 7 MILES NORTHWEST OF MILLBROOK...MOVING SOUTH AT 5
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...ELMORE...COOSADA...DEATSVILLE...AUTAUGA
COUNTY AIRPORT...JORDAN LAKE...MARBURY...BOB WOODRUFF LAKE...
SPEIGNER...HOLTVILLE AND WETUMPKA MUNICIPAL AIRPORT.
LAT...LON 3237 8656 3271 8653 3271 8632 3245 8620
3247 8621 3250 8624 3250 8626 3249 8626
3247 8629 3249 8631 3244 8632 3241 8631
3243 8635 3243 8640 3242 8639 3240 8643
3241 8646 3238 8646 3234 8649 3234 8654
TIME...MOT...LOC 2339Z 354DEG 6KT 3258 8642
08Special weather statement, Jun 9, 6:45 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT TUE JUN 9 2015
ALZ042-044-100015-
MONTGOMERY AL-LOWNDES AL-
645 PM CDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY AND
NORTHEASTERN LOWNDES COUNTIES UNTIL 715 PM CDT...
AT 645 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HOPE HULL...OR 9 MILES SOUTHWEST OF MONTGOMERY...MOVING WEST AT 10
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WESTERN MONTGOMERY...HAYNEVILLE...HUNTER...CANTELOUS...DANNELLY
FIELD...ALABAMA STATE UNIVERSITY...WOODCREST...MONTGOMERY RIVERWALK
STADIUM...SNOWDOUN...PINTLALA...MAXWELL AIR FORCE BASE...HYUNDAI
MOTORS OF ALABAMA...ALABAMA STATE CAPITOL...HOPE HULL...LETOHATCHEE
AND MANACK.
LAT...LON 3237 8657 3237 8654 3234 8654 3234 8649
3236 8649 3238 8646 3241 8646 3241 8640
3243 8640 3243 8635 3241 8631 3242 8631
3244 8632 3245 8631 3228 8626 3214 8628
3210 8663
TIME...MOT...LOC 2345Z 105DEG 7KT 3224 8639
08Local storm report, Jun 9, 7:27 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
727 PM CDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM FLASH FLOOD PRATTVILLE 32.46N 86.45W
06/09/2015 AUTAUGA AL EMERGENCY MNGR
MULTIPLE ROADS BARRICADED IN PRATTVILLE DUE TO FLOODING.
&&
DAVISSpecial weather statement, Jun 9, 8:01 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
801 PM CDT TUE JUN 9 2015
ALZ023>025-100200-
TUSCALOOSA AL-JEFFERSON AL-SHELBY AL-
801 PM CDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...SHELBY AND
TUSCALOOSA COUNTIES UNTIL 900 PM CDT...
AT 800 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BOLEY SPRINGS TO NEAR
BULL CITY TO MOUNTAIN BROOK TO NEAR COOSA ISLAND...AND MOVING
SOUTHWEST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BIRMINGHAM...TUSCALOOSA...HOOVER...VESTAVIA HILLS...ALABASTER...
BESSEMER...HOMEWOOD...NORTHPORT...PELHAM...MOUNTAIN BROOK...
TRUSSVILLE...HELENA...HUEYTOWN...IRONDALE...LEEDS...MOODY...
FAIRFIELD...CHELSEA...FULTONDALE AND WILSONVILLE.
LAT...LON 3342 8784 3352 8767 3361 8763 3359 8732
3351 8732 3355 8719 3360 8719 3350 8710
3366 8669 3363 8654 3350 8648 3350 8638
3338 8636 3323 8647 3318 8703 3325 8708
3319 8720 3314 8720 3308 8745 3332 8784
TIME...MOT...LOC 0100Z 030DEG 12KT 3357 8756 3338 8725 3350 8675 3352
8640
08Local storm report, Jun 9, 8:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
821 PM CDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND DMG N BULL CITY 33.42N 87.26W
06/09/2015 TUSCALOOSA AL PUBLIC
ONE LARGE PINE TREE SNAPPED. REPORTED VIA SOCIAL MEDIA
WITH PHOTO.
&&
DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:03 PM CDT | Areal Flood Advisory | BMX | Elmore | 117 min |
| Jun 9, 7:11 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa | 49 min |
| Jun 9, 7:27 PM CDT | Flash Flood Warning | BMX | Autauga, Elmore, Montgomery | 3 hr |
| Jun 9, 8:01 PM CDT | Special Weather Statement | BMX | Jefferson, Shelby, Tuscaloosa | 59 min |
| Jun 9, 8:09 PM CDT | Areal Flood Advisory | BMX | Lowndes, Montgomery | 2 hr |
| Jun 9, 8:46 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby, Tuscaloosa | 119 min |
| Jun 9, 9:14 PM CDT | Special Weather Statement | BMX | Bibb, Chilton, Shelby | 46 min |
| Jun 10, 3:31 PM CDT | Special Weather Statement | BMX | Dallas | 44 min |
| Jun 10, 4:06 PM CDT | Areal Flood Advisory | BMX | Sumter | 3 hr |
| Jun 10, 4:09 PM CDT | Special Weather Statement | BMX | Talladega | 36 min |
| Jun 10, 4:14 PM CDT | Special Weather Statement | BMX | Dallas | 31 min |
| Jun 10, 4:21 PM CDT | Special Weather Statement | BMX | Marengo | 24 min |
| Jun 10, 4:26 PM CDT | Special Weather Statement | BMX | Sumter | 34 min |
| Jun 10, 5:35 PM CDT | Special Weather Statement | BMX | Etowah | 25 min |
| Jun 10, 5:36 PM CDT | Special Weather Statement | BMX | Hale | 24 min |
| Jun 10, 5:39 PM CDT | Special Weather Statement | BMX | Jefferson | 36 min |
| Jun 10, 6:11 PM CDT | Areal Flood Advisory | BMX | Etowah | 3 hr |
| Jun 10, 6:15 PM CDT | Special Weather Statement | BMX | Cherokee | 30 min |
| Jun 10, 6:17 PM CDT | Special Weather Statement | BMX | Etowah | 28 min |
| Jun 10, 6:54 PM CDT | Special Weather Statement | BMX | Etowah | 36 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.